# SDR SAJFCALS098005

- Difficulty date: February 4, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N18707
- Make and model: Boeing 747409F
- Aircraft serial: 30764
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, EICAS MSG "TE FALPS", "FLAPS DRIVE" IN VIEW.  CREW SATCOM INFORM MOC AND PERFORM QRH THEN ACFT TURN BACK.  CMC DOWNLINK FOUND OB TE FLAPS IND SHOW ASYMMETRY.  REPLACED RT OTBD T/E FLAPS POS X’MIT AND OPERATION CHECK NML.  PARTS SHIPPED FROM CI SPARE AT ANC.  ISSUED JOB CARD TO REMOVE DFDR TO READOUT.  ISSUED EON 744-27-633230-1003 TO REPLACE LT OTBD T/E FLAP X’MIT FOR PREVENTION.
